Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Period lasted for 2 days. Had unprotected sex. On birth control. Advice?

My boyfriend and I have been having unprotected sex for six months straight, I am on birth control , orthovera patch, which I ve been on for years. Here recently I have been feeling so ill and upset. There is a lot going on in my life that would cause me to be stressed. But, i m so tired and so hungry and I ve basically spotted a week before my period and my period was only 2 days long instead of 7. Any advice????
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Stress can be a contributing cause for various psychological as well as medical problems. It a good thing that you have been able to realize that your current life situation is causing you to feel very stressed and having an impact on your normal functioning. It is now important to take steps to minimize or avoid the stress and to seek help in managing your stress-related problems. I would advise you to talk to a counsellor or a psychiatrist for professional help.

Regarding your menstrual irregularity, though stress could be a possible causative factor, it is better to get yourself checked by a gynecologist.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor